T O P I C R E V I E W
Member # 49110
posted 04-20-2012 12:51 AM
So I have a long distance relationship with my fiance. He came home during the last week of March. We had protected sex once and then a few days later (March 30th to be exact) we had unprotected sex, but he pulled out.
I was still fairly paranoid so about 2 hours later we went to the pharmacy and I bought Plan B. I didn't have any side effects and my period came on April 4th. It was really light at the beginning and then it increased to a heavier flow within the next few days (clots and everything). I was still pretty scared so I went and bought some pregnancy tests and have been testing almost twice weekly since he left. They have all been negative. I think I ovulated this past week. I had the cervical mucus that I usually have, but it was less than normal. Now about 2 weeks before my next period...I'm experiencing some heavy feelings and twinges in my uterus area right above my bladder and (tmi) I've been having a lot of pressure around my anus. I've had some nausea...but nothing that is making me have the urge to throw up. I don't know what to think of all this. I'm faithful to my fiance and haven't had relations with anyone else. He keeps telling me there is nothing to worry about, but this tight feeling in my abdomen has got me worried. I know the chances are unlikely since he didn't ejaculate and I took the EC. I guess I'm just paranoid because he is so far away and I don't want to be pregnant or have an abortion without him around. I was trying to use another method of contraception in the birth control pill (ortho tri cyclen), but it made me have horrible swelling in my legs, acne and mood swings so I stopped taking it right before he got home. I am looking into other methods of birth control, but I'm wanting to triple check and make sure I'm not pregnant first. I hope ya'll can help give me some peace of mind. I'm old enough to know that I made an unwise decision. I'm just hoping it doesn't come back to bite me. :/
Member # 90293
posted 04-20-2012 08:30 AM
Between using the
method, taking emergency contraception, and consistently negative pregnancy tests, I think you can be confident that you're not pregnant. Withdrawal While the emergency contraception didn't interrupt the timing of your periods, it's possible that it's still temporarily altered other hormonal aspects of your cycles, which might be why you're having symptoms you don't normally have. Remember too that this could be a digestive thing; all those organs are in there together and it's sometimes hard to tell exactly where the discomfort is coming from. But again, it's safe to say that you aren't pregnant. Would you like to discuss other birth control options so that you don't end up in this worried state again?